Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2012, Article ID 470354, 25 pages
http://dx.doi.org/10.1155/2012/470354
Research Article

Viscosity Iterative Schemes for Finding Split Common Solutions of Variational Inequalities and Fixed Point Problems

1Department of Mathematics, Honghe University, Yunnan 661100, China
2Department of Mathematics, National Kaohsiung Normal University, Kaohsiung 824, Taiwan

Received 12 August 2012; Accepted 25 September 2012

Academic Editor: Yonghong Yao

Copyright © 2012 Zhenhua He and Wei-Shih Du. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. N. X. Tan, “Quasivariational inequalities in topological linear locally convex Hausdorff spaces,” Mathematische Nachrichten, vol. 122, pp. 231–245, 1985. View at Publisher · View at Google Scholar
  2. E. Blum and W. Oettli, “From optimization and variational inequalities to equilibrium problems,” The Mathematics Student, vol. 63, no. 1–4, pp. 123–145, 1994. View at Google Scholar · View at Zentralblatt MATH
  3. P. Deguire, K. K. Tan, and G. X.-Z. Yuan, “The study of maximal elements, fixed points for LS-majorized mappings and their applications to minimax and variational inequalities in product topological spaces,” Nonlinear Analysis A, vol. 37, no. 7, pp. 933–951, 1999. View at Publisher · View at Google Scholar
  4. G. Isac, V. A. Bulavsky, and V. V. Kalashnikov, Complementarity, Equilibrium, Efficiency and Economics, Kluwer, Dordrecht, The Netherlands, 2002.
  5. Q. H. Ansari, L. J. Lin, and L. B. Su, “Systems of simultaneous generalized vector quasiequilibrium problems and their applications,” Journal of Optimization Theory and Applications, vol. 127, no. 1, pp. 27–44, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  6. L.-J. Lin and W.-S. Du, “Systems of equilibrium problems with applications to new variants of Ekeland's variational principle, fixed point theorems and parametric optimization problems,” Journal of Global Optimization, vol. 40, no. 4, pp. 663–677, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  7. Y. Censor, A. Gibali, S. Reich, and S. Sabach, “Common solutions to variational inequalities,” Set-Valued and Variational Analysis, vol. 20, no. 2, pp. 229–247, 2012. View at Publisher · View at Google Scholar
  8. Y. Censor, A. Gibali, and S. Reich, “Algorithms for the split variational inequality problem,” Numerical Algorithms, vol. 59, no. 2, pp. 301–323, 2012. View at Publisher · View at Google Scholar · View at Scopus
  9. H. Iiduka and W. Takahashi, “Strong convergence theorems for nonexpansive mappings and inverse-strongly monotone mappings,” Nonlinear Analysis A, vol. 61, no. 3, pp. 341–350, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  10. J. Chen, L. Zhang, and T. Fan, “Viscosity approximation methods for nonexpansive mappings and monotone mappings,” Journal of Mathematical Analysis and Applications, vol. 334, no. 2, pp. 1450–1461, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  11. Z. Huang and M. A. Noor, “Some new unified iteration schemes with errors for nonexpansive mappings and variational inequalities,” Applied Mathematics and Computation, vol. 194, no. 1, pp. 135–142, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  12. M. Aslam Noor, “Some developments in general variational inequalities,” Applied Mathematics and Computation, vol. 152, no. 1, pp. 199–277, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  13. R. E. Bruck, Jr., “On the weak convergence of an ergodic iteration for the solution of variational inequalities for monotone operators in Hilbert space,” Journal of Mathematical Analysis and Applications, vol. 61, no. 1, pp. 159–164, 1977. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  14. Y. Yao and J.-C. Yao, “On modified iterative method for nonexpansive mappings and monotone mappings,” Applied Mathematics and Computation, vol. 186, no. 2, pp. 1551–1558, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  15. B. He, L.-Z. Liao, D. Han, and H. Yang, “A new inexact alternating directions method for monotone variational inequalities,” Mathematical Programming, vol. 92, no. 1, pp. 103–118, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  16. J.-W. Peng, S.-Y. Wu, and J.-C. Yao, “A new iterative method for finding common solutions of a system of equilibrium problems, fixed-point problems, and variational inequalities,” Abstract and Applied Analysis, vol. 2010, Article ID 428293, 27 pages, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  17. Z. He, “The split equilibrium problem and its convergence algorithms,” Journal of Inequalities and Applications, vol. 2012, p. 162, 2012. View at Publisher · View at Google Scholar
  18. Z. He and W.-S. Du, “Nonlinear algorithms approach to split common solution problems,” Fixed Point Theory and Applications, vol. 2012, p. 130, 2012. View at Google Scholar
  19. W. Takahashi, Nonlinear Functional Analysis, Fixed Point Theory and Its Applications, Yokohama Publishers, Yokohama, Japan, 2000.
  20. R. T. Rockafellar, “Monotone operators and the proximal point algorithm,” SIAM Journal on Control and Optimization, vol. 14, no. 5, pp. 877–898, 1976. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  21. R. T. Rockafellar, “On the maximality of sums of nonlinear monotone operators,” Transactions of the American Mathematical Society, vol. 149, pp. 75–88, 1970. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  22. K. Shimoji and W. Takahashi, “Strong convergence to common fixed points of infinite nonexpansive mappings and applications,” Taiwanese Journal of Mathematics, vol. 5, no. 2, pp. 387–404, 2001. View at Google Scholar · View at Zentralblatt MATH
  23. S.-s. Chang, H. W. Joseph Lee, and C. K. Chan, “A new method for solving equilibrium problem fixed point problem and variational inequality problem with application to optimization,” Nonlinear Analysis A, vol. 70, no. 9, pp. 3307–3319, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  24. H. K. Xu, “An iterative approach to quadratic optimization,” Journal of Optimization Theory and Applications, vol. 116, no. 3, pp. 659–678, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  25. T. Suzuki, “Strong convergence theorems for infinite families of nonexpansive mappings in general Banach spaces,” Fixed Point Theory and Applications, no. 1, pp. 103–123, 2005. View at Google Scholar · View at Zentralblatt MATH
  26. S. S. Chang, “Some problems and results in the study of nonlinear analysis,” Nonlinear Analysis A, vol. 30, pp. 4197–4208, 1997. View at Google Scholar